UZH-Logo

Maintenance Infos

Reflexive Garben auf 4


Okonek, C (1982). Reflexive Garben auf 4. Mathematische Annalen, 260(2):211-237.

Citations

22 citations in Web of Science®
23 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:German
Date:1982
Deposited On:19 Oct 2009 13:40
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5831
Publisher DOI:https://doi.org/10.1007/BF01457237

Download

Full text not available from this repository.
View at publisher

Author Collaborations